# SDR DHL2005781557

- Difficulty date: February 24, 2005
- Submitted: March 19, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, VERT STAB FIN STA 55.8  STR 3 LT IS CRACKED AT FRAME ATTACH BOLT.  REMOVED FRAME CLIP BS 55.8 STR 3 LT IAW B727 SRM 51-30-2.  FABRICATED CLIP MATERIAL USED 7075-T6 .050 PO NR 9001777 DIM .750 INCH 2.5 INCH X 5 INCHES IAW B727 SRM 55-30-2 FIG 2 AND 51-20-1 FIG 7.  TREATED AND PRIMED CLIP IAW B727 SRM 51-10-2.  INSTALLED FRAME CLIP BS 55.8 STR 3 LT IAW B727 SRM 51-30-2.
